# SDR A6WA200740262

- Difficulty date: May 21, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 8,662 hours, 7,954 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 621 IS CRACKED .5 INCH LONG.  S/D - MAINTENANCE CUT AWAY DAMAGED ANGLE AND INSTALLED REPAIR ANGLE IAW BOMBARDIER REO 601R53-61-117 REVC.  (K)
